# SDR ASOA03663

- Difficulty date: December 19, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4637 - DURING CLIMB-OUT FROM BTR-DFW, THE CREW NOTICED A STRANGE OILY ODOR IN THE AIRCRAFT WHEN SWITCHING THE PACKS FROM THE APU TO THE TENTH STATE BLEEDS.  THE ODOR BEGAN TO DISSIPATE WHEN THE BLEEDS WERE SWITCHED BACK TO THE APU.  THE AIRCRAFT LANDED SAFELY IN DFW.  MAINTENANCE REMOVED AND REPLACED THE LT ENGINE.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
